# SDR CA020122005

- Difficulty date: January 21, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,696 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Retainer
- Part number: C1683
- Condition: Cracked
- Location: M/R Clutch
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  CLUTCH WAS REMOVED FROM SERVICE DUE TO OIL LEAK.INVESTIGATION REVEALED THAT SEAL RETAINER PLATE EAR APPEARRED TO BE CRACKED.  RETAINER WAS REMOVED AND EAR WAS FOUND TO BE NO LONGER ATTACHED TO RETAINER PLATE.NO OTHER CRACKS COULD BE FOUND IN RETAINER PLATE OR ON OPPOSITE RETAINER. RETAINER PLATE WILL BE REPLACED WITH NEW.
